# SDR SIMA20161124002

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 30,024 hours, 25,284 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2019
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 1 ENGINE ANTI ICE FAIL MESSAGE DURING PNEUMATIC INFLIGHT TEST. TURNED ICE DETECTION KNOB TO AUTO AND THE NR 1 ANTI ICE VALVE REMAINED OPEN. VALVE CLOSED AFTER SECOND ATTEMPT. SWITCHING ALL TO AUTO.  PERFORMED CONTINUITY AND VOLTAGE TEST AND FUNCTIONAL TEST OF PRESSURE TRANSDUCER OF NR 1 ANTI-ICE SYSTEM IAW WM 30-20-50 AND AMM 30-21-00-700-801. NO DEFECTS NOTED. REMOVED AND REPLACED THE NR 1 ANTI ICE VALVE IAW AMM 30-21-01. OPS TESTED GOOD.
